# SDR REXA97224

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PX
- Make and model: Saab SF340A
- Aircraft serial: 340A142
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Shimmy
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL GOT EXCESSIVE NOSEWHEEL SHIMMY AND ABORTED TAKEOFF.  CONTINUE PER MEL.  (M)
